# SDR 2002F00686

- Difficulty date: August 22, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 351 HAS CORROSION AT LOWER FLANGE, LOWER SURFACE, INBOARD OF STRINGER 26L.  (M)
